# SDR FDKA200803134

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,977 hours, 16,053 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CLT (0317 PHX LCL).  EMERGENCY EXIT LIGHT ROW 12C INOP.  MX RE-SECURED CONNECTION AT LIGHT ASSY, OPS GOOD.
